RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2003, Volume 9, Issue 1, Pages 51–60 (Mi fpm711)  

This article is cited in 3 scientific papers (total in 3 papers)

Prime radicals of special Lie superalgebras

I. N. Balaba, S. A. Pikhtilkov

Tula State Pedagogical University

Abstract: The concept of a generally special Lie superalgebra was introduced. It was proved that the locally solvable graded radical of a generally special Lie superalgebra coincides with its prime graded radical.

Full text: PDF file (127 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2005, 128:6, 3365–3371

Bibliographic databases:

UDC: 512.554.36

Citation: I. N. Balaba, S. A. Pikhtilkov, “Prime radicals of special Lie superalgebras”, Fundam. Prikl. Mat., 9:1 (2003), 51–60; J. Math. Sci., 128:6 (2005), 3365–3371

Citation in format AMSBIB
\Bibitem{BalPik03}
\by I.~N.~Balaba, S.~A.~Pikhtilkov
\paper Prime radicals of special Lie superalgebras
\jour Fundam. Prikl. Mat.
\yr 2003
\vol 9
\issue 1
\pages 51--60
\mathnet{http://mi.mathnet.ru/fpm711}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2072617}
\zmath{https://zbmath.org/?q=an:1073.17001}
\elib{http://elibrary.ru/item.asp?id=9068249}
\transl
\jour J. Math. Sci.
\yr 2005
\vol 128
\issue 6
\pages 3365--3371
\crossref{https://doi.org/10.1007/s10958-005-0273-1}
\elib{http://elibrary.ru/item.asp?id=14035833}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-22544488440}


Linking options:
  • http://mi.mathnet.ru/eng/fpm711
  • http://mi.mathnet.ru/eng/fpm/v9/i1/p51

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. Pikhtilkov, V. Polyakov, “Artinal special Lie superalgebras”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2004, no. 1, 116–119  mathnet  mathscinet  zmath
    2. A. V. Mikhalev, I. N. Balaba, S. A. Pikhtilkov, “Prime radicals of graded $\Omega$-groups”, J. Math. Sci., 149:2 (2008), 1146–1156  mathnet  crossref  mathscinet  zmath  elib  elib
    3. S. A. Pikhtilkov, O. A. Pikhtilkova, A. N. Blagovisnaya, “O svoistvakh pervichnogo radikala slaboartinovoi algebry Li”, Chebyshevskii sb., 18:1 (2017), 134–142  mathnet  crossref  elib
  • Фундаментальная и прикладная математика
    Number of views:
    This page:460
    Full text:70
    References:26
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019